# SDR JR2R20250119077

- Difficulty date: January 19, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISITNG DOUBLER AT FRAME 87 ON LONG BEAM AT RBL 10 IS CORRODED
